| Catalog Number |
6506000000 |
| Medical Device Problem Codes |
Device Tipped Over (2589); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1- march 31, 2026.This report summarizes 1 malfunction events(s), where it was reported the devices experienced unstable cot leading to tip and inadequate patient restraint.No adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.Evaluation results findings (components/results).1 device: insufficient information / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.